What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Dec 4, 2:59 PM EST, 6 hours 1 minute earlier.
Area forecast discussion, Dec 4, 2:59 PM EST, 6 hours 1 minute before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
259 PM EST Wed Dec 4 2024
.SYNOPSIS...
Well below normal temperatures will continue through the end of
the week. A potent area of low pressure will drag a strong cold
front across the area tonight into Thursday. This brings
mountain snow, strong gusty winds, and colder temperatures to
the area. High pressure returns Friday into the weekend, which
will bring a gradual warming trend back towards normal
temperatures. Another frontal system approaches the area early
next week which brings increasing chances of rain.
&&
.NEAR TERM /THROUGH THURSDAY/...
Mid afternoon satellite showed a large area of dense overcast
overtaking much of the Mid-Atlantic. Despite the increase in
clouds, any associated shower activity likely holds off until
after dark east of the mountains/south of the PA line.
Summary of headline changes...
Have held off on any upgrades to High Wind Warnings over some
of the higher elevations, as the highest probabilities for 58+
mph gusts are within the ongoing Blizzard Warning (which covers
the wind threat).
Winter Weather Advisories have been issued just east of the
Blizzard Warning for some of the other Allegheny/Potomac
Highland zones. After a lull Thursday afternoon, additional snow
shower activity is possible Thursday night (amounts generally 1
coating to 3 inches, though some 12z hi-res guidance indicates
potential 3-4 inch amounts). Despite the bulk of heavier snow
being done by early Thursday afternoon, lingering high winds
could result in reduced visibility and power outages well into
Thursday night, especially given the potential for a second
round of additional snowfall.
The potential also exists for snow showers/squalls during the
morning commute into the metro areas. Temperatures should be far
enough above freezing to limit accumulation in the immediate
I-95 corridor, but colder temperatures over the northwest
suburbs (especially some of the higher hills and into the
Catoctins) could prove treacherous. A Special Weather Statement
for a potential commuter hazard has been issued for Frederick
and Carroll Counties where the potential for slicks roads is
highest.
In the wake of the front, very windy conditions and much colder
temperatures will likely drop wind chills to around 10 to 20 below
zero Thursday night near and above 3000 feet elevation over the
Allegheny Front. A Cold Weather Advisory has been issued for
these areas from 7 AM Thursday to 7 AM Friday.
Meteorology overview...
By this evening, the parent upper trough will be tracking
eastward across Lake Michigan toward the Lower Great Lakes. At
the same time, the attendant cold front is forecast to push
across the Ohio Valley toward western Pennsylvania. Robust
ascent and rapid cooling of the column will ensure any mixed
precipitation over the mountains quickly turns over to snow.
However, a wave of weak warm advection could result in some
mixed precip or spotty freezing rain this evening over the
highest elevations of the Alleghenies.
Wind fields at the top of the mixed layer over the mountains
sit between 40 and 55 knots with much of this air being
convectively mixed down to the ground. Snow squalls, areas of
blowing snow, and near whiteout conditions are all expected
tonight into portions of Thursday. Travel is likely to be
very dangerous and not recommended. Timing the front from
upstream, the heaviest snowfall rates (perhaps 1 to 2 inches per
hour with ample CAPE/lift/moisture in the DGZ), look to cross
the Appalachians between 3 AM and 9 AM.
High-resolution models continue to support bringing some of
these squalls downstream toward the metros by daybreak Thursday.
Despite somewhat marginal surface temperatures that sit in the
upper 30s, dew points in the mid/upper 20s should support ample
wet-bulbing effects. These resultant wet-bulb temperatures
would sit in the low/mid 30s and support a changeover to snow
showers in many spots. A quick dusting of snow is possible
during the pre-dawn hours into rush hour on Thursday over the
northwest suburbs of DC/Baltimore, especially over the higher
hills of Frederick and Carroll County. However, all of this
will depend on if these squalls make it that far east, and
whether the intensity of showers would support any light
accumulations further south and east. The progressive nature of
this activity should help usher any residual showers out by the
mid/late morning. However, upslope-driven snow showers likely
persist over the Alleghenies through parts of the day.
The other aspect of this powerful system is the wind and
associated low wind chills. Model soundings continue to show
mixing up to around 850-800 mb which is where around 40 to 55
knots of wind sits. A blustery westerly wind should be rather
effective at mixing some of this higher momentum air down to the
surface. Thus, wind gusts during the mid-morning to afternoon
hours likely peak in the 45 to 55 mph range. A few gusts near 60
mph are possible (1) over higher elevations, and (2) north of
US-50/I-66, but confidence is not high enough in frequent or
persistent gusts to upgrade to a High Wind Warning just yet.
Considering the wind chills, the Allegheny Front should see
values in the negative teens most of the day and night. Across
the rest of the area, wind chills will be in the single digits
and teens heading into Thursday night. The actual high
temperature for Thursday may occur just after midnight with
mainly upper 20s to 30s expected during the day (teens to mid
20s for the mountains, and lower 40s near Fredericksburg/S MD).
&&
.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
Trailing vorticity maxima within the cyclonic flow aloft will
continue to push across the area into Thursday night. These
disturbances are likely to trigger additional snow shower
activity along the Allegheny Front. Recent trends have been
upward, but moisture is relatively shallow. West-northwesterly
winds stay elevated through the night with gusts up around 20 to
25 mph, locally a bit higher along the Alleghenies. This ushers
wind chill temperatures into the negative single digits and
negative teens in the mountains, to the single digits and teens
elsewhere.
Aside from some residual morning snow showers along the
Alleghenies, Friday will yield a dry day across the forecast
area. Well below average temperatures are likely with highs only
in the upper 20s to 30s, with teens to 20s for mountain
locations. Northwesterly winds are expected to be blustery
through the day given a tight gradient formed by a deep low near
Newfoundland and a strong high pressure system across the
Ozarks. Afternoon gusts could reach 20 to 30 mph which will
yield some colder wind chills. The mentioned dome of high
pressure eventually settles to the southwest of the Mid-Atlantic
states. Winds decrease into Friday night with another cold night
on tap. Forecast lows are in the teens to low 20s, perhaps a few
degrees higher around D.C., Baltimore, and over far southern
Maryland.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
A broad trough of low pressure will flatten during the day on
Saturday. High pressure will build overhead then move east later
Saturday and into Sunday. Dry conditions are expected on both
Saturday and Sunday. Temperatures will be below average Saturday
with highs near or around 40. Temperatures will be near average
Sunday with highs in the lower 50s for the most part. Lows
Saturday night will be in the lower to middle 20s, while lows
Sunday night will be several degrees milder and dropping down
into the middle 30s.
A return flow around the west side of the high will bring milder air
northward Sunday night through Tuesday. Along with the increase in
temperatures to above to much above average levels, rainfall
chances will also be on the increase through the period. Highs
Monday will be in the middle to upper 50s. Highs Tuesday will be
in the lower to middle 60s.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
VFR conditions are expected through this evening in advance of
a potent cold front which races through during the overnight
hours. Before this occurs, southerly winds pick up with gusts
up to 20 to 30 knots.
Any shower activity associated with the front is initially
confined to the Alleghenies where blizzard conditions become
likely overnight. There is a potential for squalls that push
eastward toward the area terminals between around 4 AM and 9 AM
Thursday. Depending on the intensity of these showers and
surface temperatures, a quick dusting of snow is not out of the
question, though the probability for accumulating snow on
runways in the metros looks low. Regardless, this would come
with brief restrictions. Then the focus shifts over to the
strong wind field which overspreads the region. A robust
westerly wind will likely raise Thursday's gusts to around 35 to
45 knots, with some drop off into the night (20 to 25 knots). A
tight pressure gradient continues into Friday which supports
another day of elevated winds. Although conditions will be VFR,
northwesterly gusts of 20 to 30 knots are expected before waning
into the night.
VFR conditions are expected through late Sunday. MVFR
conditions could arise Sunday night with some light rain moving
in across the region. Winds northwest becoming southwest 5 to 10
knots Saturday and continuing southwest into Sunday.
&&
.MARINE...
A gusty southerly wind will raise gusts into the 20 to 30 knot
range through the evening. Further increases are tonight across
the southern half of the Chesapeake Bay down into the lower
tidal Potomac River. With the potent cold front crossing the
waters on Thursday morning, all waters will see gale conditions
with gusts up to around 45 knots. A few storm force gusts are
possible (1) with initial frontal passage around mid morning,
and (2) through the afternoon sporadically. Hazardous marine
conditions persist through Thursday evening. As such, Gale
Warnings may need to get extended in time by a few hours or so.
Winds remain elevated into Thursday night and Friday as winds
turn more northwesterly. Gusts will regularly top out in the 25
to 30 knot range, accompanied by a few random gale caliber
gusts. However, these should be more intermittent in nature.
Eventually winds return to below advisory levels by Friday night
as gradients weaken.
No marine hazards Saturday through Sunday night. Winds becoming
southwest around 10 knots gusts 15 knots Saturday through Sunday
night.
&&
.FIRE WEATHER...
Despite the cold temperatures, strong winds combined with
rapidly falling humidity and a lack of significant recent
precipitation could raise the threat of rapid fire spread on
Thursday, particularly during the midday into afternoon hours
from the Fredericksburg into southern Maryland. Limiting
factors would be potential morning precipitation in the form of
spotty and brief rain/snow showers, as well as cooler
temperatures generally in the 30s to around 40.
&&
.TIDES/COASTAL FLOODING...
The main period of interest for coastal flooding concerns will be on
Wednesday evening into Thursday as a powerful cold front pushes
across the area. Expect a marked increase in water levels ahead of
this system, which is likely to push the more sensitive locations
into Action around the time of high tide.
In the wake of this boundary, a blustery westerly wind will rapidly
move into the area on Thursday. This will result in a rapid decrease
in tidal anomalies Thursday into Friday. During this timeframe,
blowout tides will become a concern. Tidal anomalies of one to two
feet below normal are in the forecast at this time across most of
our forecast points.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Wind Advisory from 9 AM to 6 PM EST Thursday for DCZ001.
MD...Wind Advisory from 9 AM to 6 PM EST Thursday for MDZ003>006-
008-011-013-014-016>018-501>508.
Blizzard Warning from 9 PM this evening to 3 PM EST Thursday
for MDZ001.
Winter Weather Advisory from midnight tonight to 3 PM EST
Thursday for MDZ501.
VA...Wind Advisory from 9 AM to 6 PM EST Thursday for VAZ025>031-
040-053-054-501-503>508-526-527.
Winter Weather Advisory from midnight tonight to 3 PM EST
Thursday for VAZ503.
Cold Weather Advisory from 7 AM Thursday to 7 AM EST Friday
for VAZ503.
WV...Wind Advisory from 9 AM to 6 PM EST Thursday for WVZ050>053-
055-502>504-506.
Blizzard Warning from 9 PM this evening to 3 PM EST Thursday
for WVZ501-505.
Winter Weather Advisory from midnight tonight to 3 PM EST
Thursday for WVZ503.
Cold Weather Advisory from 7 AM Thursday to 7 AM EST Friday
for WVZ501-505.
MARINE...Small Craft Advisory until 6 AM EST Thursday for ANZ530-531-
535-536-538-539-542.
Gale Warning from 6 AM to 7 PM EST Thursday for ANZ530-531-535-
536-538-539-542.
Wind Advisory from 9 AM to 6 PM EST Thursday for ANZ530.
Small Craft Advisory until 6 PM EST this evening for
ANZ532>534-537-540-541-543.
Gale Warning from 6 PM this evening to 7 PM EST Thursday for
ANZ532>534-537-540-541-543.
&&
SYNOPSIS...BRO/DHOF
NEAR TERM...BRO/DHOF
SHORT TERM...BRO/DHOF
LONG TERM...KLW
AVIATION...BRO/KLW/DHOF
MARINE...BRO/KLW/DHOF
FIRE WEATHER...DHOF
TIDES/COASTAL FLOODING...BRO/CJLHazardous weather outlook, Dec 4, 4:23 PM EST, 4 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
423 PM EST Wed Dec 4 2024
ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ053>057-527-052130-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Fairfax-Arlington/Falls Church/Alexandria-
Stafford-Spotsylvania-King George-
Central and Southeast Prince William/Manassas/Manassas Park-
423 PM EST Wed Dec 4 2024
This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.
.DAY ONE...Tonight
Gale Warnings go into effect this evening across the southern half
of the Chesapeake Bay and lower portions of the tidal Potomac.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday
Gale Warnings are in effect across all waters through 7 PM
Thursday.
A line of heavy snow showers could move through the area Thursday
morning, producing slick road conditions, reduced visibility, and
gusty winds. If this threat materializes, it could lead to travel
disruptions during the Thursday morning commute. The threat is
greatest along and north of U.S. Highway 50.
Wind Advisories are in effect across a majority of the area from
9 AM until 6 PM Thursday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time, but any reports
of wind speeds or damage, or snowfall amounts is appreciated.
MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
526-WVZ050>053-055-052130-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Northwest Prince William-Hampshire-
Morgan-Berkeley-Jefferson-Hardy-
423 PM EST Wed Dec 4 2024
This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.
.DAY ONE...Tonight
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday
A line of heavy snow showers could move through the area Thursday
morning, producing slick road conditions, reduced visibility, and
gusty winds. If this threat materializes, it could lead to travel
disruptions during the Thursday morning commute. The threat is
greatest along and north of Interstate 66 and U.S. Highway 48.
Wind Advisories are in effect across much of the area outside of
central Virginia from 9 AM until 6 PM Thursday. Gusts up to 40 to
45 mph are possible elsewhere.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time, but any reports
of wind speeds or damage, or snowfall amounts is appreciated.
MDZ001-501-502-VAZ503-504-WVZ501>506-052130-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
423 PM EST Wed Dec 4 2024
This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.
.DAY ONE...Tonight
Blizzard Warnings go into effect at 9 PM this evening across
Garrett, western Grant, and western Pendleton Counties. Whiteout
conditions will be possible during this time.
Accumulating snow is expected elsewhere along and west of the
Allegheny Front, that could lead to travel disruptions in those
areas. A Winter Weather Advisory goes into effect at 3 AM for
extreme western Allegany, western Mineral, and western Highland
Counties.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday
Blizzard Warnings continue until 3 PM Thursday across Garrett,
western Grant, and western Pendleton Counties. Whiteout
conditions will be possible during this time.
Additionally, accumulating snow is expected to continue elsewhere
along and west of the Allegheny Front. This could lead to travel
disruptions in those areas. Winter Weather Advisories continue
until 3 PM Thursday across extreme western Allegany, western
Mineral, and western Highland Counties.
Wind Advisories are in effect from 9 AM until 6 PM Thursday. Wind
chills could approach 10 degrees below zero Thursday night into
Friday morning at elevations above 2500 feet. A Cold Weather
Advisory is in effect from 7 AM Thursday to 7 AM Friday for wind
chills of 10 to 20 degrees below zero across western Grant,
western Pendleton, and western Highland Counties.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time, but any reports
of wind speeds or damage, or snowfall amounts is appreciated.
In the hours before
Special weather statement, Dec 4, 5:07 PM EST, 3 hours 53 minutes before
Special Weather Statement
National Weather Service Baltimore MD/Washington DC
507 PM EST Wed Dec 4 2024
DCZ001-MDZ003>006-008-011-013-014-016>018-502>508-VAZ025>031-
036>040-050-051-053>057-501-502-504>508-526-527-WVZ050>053-055-
502-504-506-050800-
District of Columbia-Washington-Frederick MD-Carroll-
Northern Baltimore-Cecil-Southern Baltimore-Prince Georges-
Anne Arundel-Charles-St. Marys-Calvert-
Central and Eastern Allegany-Northwest Montgomery-
Central and Southeast Montgomery-Northwest Howard-
Central and Southeast Howard-Northwest Harford-Southeast Harford-
Augusta-Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-
Nelson-Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Fairfax-Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-Northern Fauquier-Southern Fauquier-Eastern Highland-
Western Loudoun-Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Northwest Prince William-
Central and Southeast Prince William/Manassas/Manassas Park-
Hampshire-Morgan-Berkeley-Jefferson-Hardy-Eastern Grant-
Eastern Mineral-Eastern Pendleton-
Including the cities of Washington, Hagerstown, Frederick,
Ballenger Creek, Eldersburg, Westminster, Reisterstown,
Cockeysville, Elkton, Baltimore, Bowie, Suitland-Silver Hill,
Clinton, College Park, Greenbelt, Laurel, Camp Springs,
Glen Burnie, Annapolis, Severn, South Gate, Severna Park, Arnold,
Odenton, St. Charles, Waldorf, Lexington Park, California,
Chesapeake Beach, Huntingtown, Dunkirk, North Beach, Lusby,
Prince Frederick, Cumberland, Germantown, Damascus, Bethesda,
Rockville, Gaithersburg, Silver Spring, Lisbon, Columbia,
Ellicott City, Jarrettsville, Aberdeen, Staunton, Waynesboro,
Stuarts Draft, Harrisonburg, Strasburg, Woodstock, Mount Jackson,
New Market, Winchester, Luray, Shenandoah, Stanley, Front Royal,
Berryville, Lovingston, Charlottesville, Stanardsville, Madison,
Orange, Gordonsville, Culpeper, Reston, Herndon, Annandale,
Centreville, Chantilly, McLean, Franconia, Arlington, Alexandria,
Falls Church, Falmouth, Fredericksburg, Dahlgren, Warrenton,
Turnbull, Monterey, Purcellville, Leesburg, Ashburn, Sterling,
Big Meadows, Wintergreen, Haymarket, Dale City, Manassas,
Woodbridge, Lake Ridge, Montclair, Romney, Paw Paw, Martinsburg,
Charles Town, Shepherdstown, Moorefield, Petersburg, Antioch,
Keyser, New Creek, Ridgeville, Russelldale, Headsville,
Fort Ashby, Brandywine, Franklin, Oak Flat, Ruddle,
and Sugar Grove
507 PM EST Wed Dec 4 2024
...BRIEF HEAVY SNOW SHOWERS POSSIBLE DURING THURSDAY MORNING
COMMUTE, THEN BECOMING WINDY AND MUCH COLDER...
A strong cold front moves across the area Thursday morning, then
much colder and windy conditions quickly develop into Thursday night.
For areas along and west of the Blue Ridge Mountains, a period of
snow showers, possibly mixed with some rain, is likely Thursday
morning between 3 AM to 6 AM. For areas east of the Blue Ridge, a
mix of rain and snow showers is likely between 5 AM to 8 AM.
Additional light snow showers are possible through late morning.
In areas along and west of the Blue Ridge and in north-central
Maryland, near freezing temperatures could allow some of this snow
to stick on roadways, possibly creating slick conditions. Commuters
Thursday morning should allow extra time to reach their destination,
and use extra caution when driving through any snow shower.
Windy conditions quickly develop around or just after sunrise
Thursday morning, and continue through Thursday evening. Wind gusts
of 45 to 55 mph are expected across the area, with up to 60 mph
possible. These strong winds could result in downed trees and power
lines.
Those outdoors Thursday morning will notice a rapid decrease in
temperature when those strong winds begin. The strong winds and cold
temperatures will produce wind chills in the teens to low 20s the
entire day, even in sunnier conditions during the afternoon. It is
important to wear appropriate clothing to avoid frostbite and
hypothermia. Take needed actions to protect yourself, children,
pets, plants, and pipes from the cold.
KR
Special weather statement, Dec 4, 5:45 PM EST, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Baltimore MD/Washington DC
545 PM EST Wed Dec 4 2024
MDZ004-005-050800-
Frederick MD-Carroll-
Including the cities of Frederick, Ballenger Creek, Eldersburg,
and Westminster
545 PM EST Wed Dec 4 2024
...POTENTIAL WINTER COMMUTING HAZARD FOR THE FAR NORTHWEST SUBURBS
OF BALTIMORE / WASHINGTON THURSDAY MORNING...
There is a potential for hazardous commuting conditions for the
Thursday morning commute. A period of snow showers or squalls is
POSSIBLE (a 50 percent chance) Thursday morning across the far
northwest suburbs of Baltimore / Washington, especially over
higher elevations such as Parr's Ridge and the Catoctin Mountains
where up to around an inch of snow accumulation is possible on
area roads.
If this threat does materialize during the Thursday morning rush-
hour, many roads could quickly turn icy. This could lead to
dangerous traveling conditions, multiple accidents, and extensive
delays.
If commuting Thursday morning, be aware of the POSSIBILITY of
significant travel disruptions. Plan ahead by allowing for extra
travel time, and consider using public transportation and telework
options.
Stay tuned for updates on this potential winter weather episode.
Local storm report, Dec 4, 8:02 PM EST, 58 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
802 PM EST Wed Dec 04 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM Sleet Keyser 39.44N 78.98W
12/04/2024 M0.2 inch Mineral WV Trained Spotter
Spotter measured 0.25 inch of sleet in Keyser. Mixed
precip with rain.
&&
Event Number LWX2404189
KR